# SDR 2006UALA01487

- Difficulty date: July 30, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 39,246 hours, 28,985 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2400 · Electrical Power System
- Part: Csd
- Part number: 735511A
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO SFO DUE TO A INOPERATIVE NR 1 SPEED DRIVE.  REPLACED NR 1 CONSTANT SPEED DRIVE.  CHARGE PRESSURE SWITCH BLOWN OUT ON CONSTANT SPEED DRIVE.  REPLACED CSD. CSD PRE-COOLER REPLACED DUE TO REPEAT FAILURE OF THE CSD.  OVERHAULED CONSTANT SPEED DRIVE. NORMAL WEAR FOUND ON PRE-COOLER.
